Convergence in law of the minimum of a branching random walk

E.F. Aidékon

Research output: Contribution to journalArticleAcademicpeer-review

85 Citations (Scopus)
73 Downloads (Pure)

Abstract

We consider the minimum of a super-critical branching random walk. Addario-Berry and Reed [Ann. Probab. 37 (2009) 1044–1079] proved the tightness of the minimum centered around its mean value. We show that a convergence in law holds, giving the analog of a well-known result of Bramson [Mem. Amer. Math. Soc. 44 (1983) iv+190] in the case of the branching Brownian motion. Keywords: Minimum; branching random walk; killed branching random walk
Original languageEnglish
Pages (from-to)1362-1426
Number of pages65
JournalThe Annals of Probability
Volume41
Issue number3A
DOIs
Publication statusPublished - 2013

Fingerprint Dive into the research topics of 'Convergence in law of the minimum of a branching random walk'. Together they form a unique fingerprint.

  • Cite this